STDs Community
itchy vagina with no discharge
About This Community:

This forum is for questions and support regarding STD issues such as: Chlamydia, Crabs (pubic lice scabies), Gonorrhea, Hepatitis (viral), Herpes, HPV, Molluscum Contagiosum, PID, Rectal Infections, Syphilis, Trichomonas, Warts, Yeast Infection

For questions and support for HPV/genital warts, please visit our HPV Community. For questions and support for Herpes, please visit our Herpes Community.

Please note, this forum does not cover AIDS/HIV issues. Please visit our HIV Prevention Community for information and support.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

itchy vagina with no discharge

I recently went to the doctors and got tested because i was very itchy and had a strange odour/discharge. The doctor told me I had bacterial vaginosis. I finished the treatment as directed. Now ive been getting this weird tingly/pins and needles sensation and its itchy from time to time. Im worried the doctor missed something or if im just going nuts. Any answers would be great, i just want some peace of mind!
Related Discussions
13 Comments Post a Comment
Blank
736575_tn?1288906158
What did he give you for treatment?  A cream or pills?  If it really concerns you, then go back to the doctor.  Did he test you for std's just in case?
Blank
Avatar_f_tn
the doctor put me on both a cream and then a pill, i wasent sure what it was so i asked to be tested for everything and the results came back that i was positive for bacterial vaginosis. The weird discharge is gone but some itching remains.
Blank
736575_tn?1288906158
You may have now gotten a yeast infection from the antibiotics.  If you were prescribed metrogel or metronidazole (flagyl), I wouldn't doubt it.  I get thrush and/or a genital yeast infection every time I take it.
Blank
Avatar_f_tn
oh ok, ya she prescribed the metronidazole, im just really worried its something else, im gunna make another doctors appt. in the meantime but the symptoms im having seem like they could be a yeast infection, i have the canestin cream, would u suggest applying it?
Blank
Avatar_n_tn
I got tired of going to the doctor over and over and tried a natural cure for my BV and its really helped me alot so far. I havent had any recurring BV and thats been a problem for me for quite awhile now. You can find the natural cure here. hope it helpd you too.

bv-relief
Blank
736575_tn?1288906158
You could call your doctor's office and explain what is going on.  They may just call in a prescription for you without you having to go in.  Also, you could request something for yeast when getting antibiotic prescriptions in future.  You would take it after you finish the antibiotic.
Blank
Avatar_f_tn
I am freaking out a little, just found some tiny white bumps on the inside of my vagina. Really worried.
Blank
736575_tn?1288906158
It could be from the yeast.  Yeast is clumpy and flaky.  The discharge could be irritating your vagina. This is what causes the itch as well.  Please, call your doctor on Monday.  Explain what is going on.  Make sure you tell them what medication you were prescribed.  Then go from there.  They may tell you to come in.  They may just prescribe you treatment for yeast.  

I can tell you that metronidazole in the cream form or the pill form ALWAYS gives me a bad genital yeast or oral thrush (sometimes both) infection.  So, please try to calm down.  This can be treated.  If there was a reason to believe it was an std, your doctor would have recommended testing for it.  Try to relax.  

In the mean time, lay off the sugar, alcohol, vinegar, anything that causes yeast to grow.  You could also take a tampon, coat it with unsweetened yogurt and insert that for a couple of hours at a time.  That may give you some relief.  Also, eating the yogurt could help.  Do not take baths, and wear cotton or no underwear.  No tight clothing.  Ok?
Blank
Avatar_f_tn
ok. Im tryin to think its just the yeast but im terrified its herpes. I think ive been reading up on all this stuff way to much and now im worried to an irrational level. Ive also noticed the bumps on the back of my tongue are enlarged and my tongue looks white and furryish. I no im probably just freaking out for nothing but could the doctors have missed something???? And now im on my period so i cant get tested for a week. :(

Sorry if i sounds stupid but when i talk to my mom about this stuff she thinks nothing of it. Thank you for reasurring me, your advice has given me some peace of mind but i really need to see a doctor because its ALL i think about.  
Blank
736575_tn?1288906158
You have thrush.  Oral yeast infection.  That is from the medication.  Exactly what happens to me.

Believe me, it is not herpes.  Herpes are very painful blister.  Especially the very first time you get infected with it.  I know that for a fact as well.  Been there, still doing that.

You are having a normal reaction (the same one I already told you I have) from taking metronidazole.  It is a nasty, powerful medication.  Your doctors did not miss anything.  

You are over-worrying yourself.  And that is not good.  You know bacterial vaginosis is not an std correct?  And I am assuming that you are sexually active and that is why you think you have an std?  Again, try to relax.  Try some of the remedies I told you about.  Don't you think if any of your doctors, your mom, or even anyone advising you on forum have all told you the same thing, that maybe you should take it to heart?
Blank
101028_tn?1348750963
You need to call your provider monday and be seen again. Not too much else we can do for you at this point to be honest. BV frequently reoccurs and often takes more than 1 round of treatment to clear up. Your other symptoms could be due to many different things. You can not self treat. You can not guess and try to self diagnose off the 'net. You need to be seen again monday and get a proper evaluation done.

sometimes it just sucks being female :(

grace
Blank
736575_tn?1288906158
I just want to make sure you do know that the remedies I recommended were in hopes to help you UNTIL you could contact your doctor.
Blank
101028_tn?1348750963
The white chunkies after treating with metrogel are fairly normal and can be very irritating.It's due to dead bacteria sloughing off and working its way out of your body.   Anytime you still have symptoms a week after finishing treatment for bv, go back to be seen and properly tested. Your provider can't do a looksee either - they need to actually be properly testing your vaginal secretions unless they have a crystal ball in their clinic and can see your future in it.

grace
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
STDs Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top STDs Answerers
580755_tn?1357673215
Blank
Vance2335
Buffalo, NY
101028_tn?1348750963
Blank
gracefromHHP
PA
Avatar_m_tn
Blank
Dallasfan
Avatar_m_tn
Blank
deksman2
Croatia
3149845_tn?1386354841
Blank
Life360
fort lauderdale, FL
Avatar_f_tn
Blank
Mat789